MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC CURVED SUCTION; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC CURVED SUCTION; INSTRUMENT, STEREOTAXIC
Model Number 9733450
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that, while outside of a procedure, the curved suction was damaged as the instrument would return a high distance to divot value, >2.0mm, when verifying.There was no patient present when this issue was identified.No additional information was provided.
 
Additional Manufacturer Narrative
The suction was returned to the manufacturer for evaluation.Testing found that the suction would not verify when attached to a known operational instrument tracker.The divot error returned was noted to be 2.8mm to 3.0mm.The hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.If information is provided in the future, a supplemental report will be issued.

Brand Name
CURVED SUCTION
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8448465
Report Number1723170-2019-01313
Device Sequence Number2887640
Product Code HAW
UDI-Device Identifier00613994378477
UDI-Public00613994378477
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733450
Device Catalogue Number9733450
Device Lot Number15102241
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2019
Initial Date Received by Manufacturer 02/26/2019
Supplement Date Received by Manufacturer04/30/2019
Initial Report FDA Received Date03/25/2019
Supplement Report FDA Received Date05/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1